# SDR SWAA064749

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 64,825 hours, 53,817 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT HORIZONTAL STAB SKIN CRACKED AT REAR SPAR STA 66.54.  REPAIRED SKIN PER SRM.
